Hi everyone, I went to the doctors today because my anxiety has been really bad and So has my depression. I've been the lowest I have ever been. Previously I have been on fluoxetine. In the first few weeks the side effects were horrible! Today the doctor put me on trazodone. Could anyone else who has had these tablets before tell me if they helped or any side effects that they got being on them? I'm abit nervous about changing from the fluoxetine to a different tablet. Any views would be great! Thankyou! X

1 Reply

  • Hey there

    I was on trazodone for a few years. My depression was bad and at the time I had trouble sleeping.

    I took the trazodone at night as it made me very sleepy. I think they can cause nightmares for some people.

    I would advise taking them 12 hours before you need your brain to function- ie if you are at work for 8am then take them at 8pm or perhaps even earlier.They can make you feel a bit of a zombie for 12 hours so that's the only thing I would suggest.

    They definitely did help me while I was going through counselling. The combination of both helped so much that I've not needed meds again. However I can get down with the endo so I won't rule it out.

    P's you may get the munchies.

    Hope this helps


You may also like...